# SDR DALA2018031101608

- Difficulty date: March 10, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANELS #211ANF, 221WF, 222GF, 222TF, 222AAF, 222AMF, 222AEF, 222AHF, 222AVF, 222ATF, AND 222DF AT PAX CABIN. NRC 00508: FLOOR PANELS #222AAF, 221WF, 222GF, 211ANF, 222AHF, 222AEF, 222AVF, AND 222ATF WERE FABRICATED, REPLACED, AND IDENTIFIED PER B-717 SRM 53-20-50-2R. FLOOR PANELS #222TF AND 222DF WERE REINSPECTED PER AMM 05-21-02 AND DELAMINATION WAS NOT FOUND. FLOOR PANEL #222AMF WAS ATTENDED WITH NRC 00506. FLOOR PANELS WERE INSTALLED WITH CARD JIC 2040-0024. (LP #0458830)
